# SDR DXTA2010011303944

- Difficulty date: January 13, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605651
- Aircraft time: 3,030 hours, 2,349 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 99125501
- Part serial: K5246
- Condition: Faulty
- Location: Mlg
- Part time: 1,662 hours, 1,268 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

REMOVED GEAR CONTROL HANDLE ASSY AND REPLACED WITH REPAIRED UNIT. OPS CHECKED CYCLED LANDING GEAR OPS CHECK GOOD. WORK DONE IAW MM 32-30-01.
